Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Differential operators approximately of the form $ (1-(1/W(x))\,d/dx)\sp{n}$


Author: Erling William Chamberlain
Journal: Proc. Amer. Math. Soc. 16 (1965), 725-730
MSC: Primary 34.20
MathSciNet review: 0183940
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.20

Retrieve articles in all journals with MSC: 34.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0183940-X
PII: S 0002-9939(1965)0183940-X
Article copyright: © Copyright 1965 American Mathematical Society